# SDR 2008UALA00828

- Difficulty date: February 14, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N581UA
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 49,756 hours, 17,421 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Out Of Position
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE HANGING BELOW SLIDE ON DOOR 2L.  RESTOWED D-RING STRING BEHIND BUSTLE.
